MARCONE, Alberto Giulio

MARCONE, Alberto Giulio  

DMIF - DIPARTIMENTO DI SCIENZE MATEMATICHE, INFORMATICHE E FISICHE  

Mostra records
Risultati 1 - 20 di 46 (tempo di esecuzione: 0.017 secondi).
Titolo Data di pubblicazione Autore(i) File
Addendum to: "The Bolzano-Weierstrass theorem is the jump of weak Konig's lemma" [Ann. Pure Appl. Logic 163 (6) (2012) 623-655] 1-gen-2017 Brattka, Vasco; Cettolo, Andrea; Gherardi, Guido; Marcone, Alberto Giulio; Schröder, Matthias
Borel quasi-orderings in subsystems of second-order arithmetic 1-gen-1991 Marcone, Alberto Giulio
Classification problems in continuum theory 1-gen-2005 R., Camerlo; U. B., Darji; Marcone, Alberto Giulio
Coloring linear orders with Rado's partial order 1-gen-2007 Marcone, Alberto Giulio; R., Camerlo
Complexity of curves 1-gen-2004 Marcone, Alberto Giulio; U. B., Darji
Complexity of sets and binary relations in continuum theory: a survey 1-gen-2006 Marcone, Alberto Giulio
Computing maximal chains 1-gen-2012 Marcone, Alberto Giulio; A., Montalbán; R. A., Shore
Definability in function spaces 1-gen-2001 A., Andretta; Marcone, Alberto Giulio
Epimorphisms Between Linear Orders 1-gen-2015 Camerlo, Riccardo; Carroy, Raphaël; Marcone, Alberto Giulio
Equivalenze tra teoremi: il programma di ricerca della reverse mathematics 1-gen-2009 Marcone, Alberto Giulio
Extensions of functions which preserve the continuity on the original domain 1-gen-2000 C., Costantini; Marcone, Alberto Giulio
Fine analysis of the quasi-orderings on the power set 1-gen-2001 Marcone, Alberto Giulio
Finite families with few symmetric differences 1-gen-1999 Marcone, Alberto Giulio; Parlamento, Franco; Policriti, Alberto
Foundations of bqo theory 1-gen-1994 Marcone, Alberto Giulio
How Incomputable is the Separable Hahn-Banach Theorem? 1-gen-2008 Gherardi, Guido; Marcone, Alberto
How incomputable is the separable Hahn-Banach theorem? 1-gen-2009 G., Gherardi; Marcone, Alberto Giulio
Interval orders and reverse mathematics 1-gen-2007 Marcone, Alberto Giulio
Invariantly universal analytic quasi-orders 1-gen-2013 R., Camerlo; Marcone, Alberto Giulio; L., MOTTO ROS
Lebesgue numbers and Atsuji spaces in subsystems of second-order arithmetic 1-gen-1998 M., Giusto; Marcone, Alberto Giulio
Linear extensions of partial orders and Reverse Mathematics 1-gen-2012 Frittaion, Emanuele; Marcone, Alberto Giulio